# SDR AALA201911049001

- Difficulty date: October 25, 2019
- Submitted: November 4, 2019
- Operation: Air carrier
- Aircraft: N184US
- Make and model: Airbus A321-211
- Aircraft serial: 1651
- Aircraft time: 60,217 hours, 22,803 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: CRACK INDICATION ON FRAME 16 LH SIDE AT OPEN FASTENER HOLE 8, CRACK DIRECTION IS AT 3 OCLOCK, DEPTH=0.072INCH. AT FWD GALLEY AREA (1EA). PERFORMED REPAIR ON FRAME 16LH ON FASTENER HOLE #8 AT LEVEL DOOR STOP #7 IAW EA #298380.
